Heart Palpitations While Taking Prednisolone?

I got put on the 4mg, 6 day pack of Prednisolone. I am currently on day 5 & every day I get heart palpitations. I have tried numerous times to call my doctor, but am not getting a call back. Should I go to the ER?

This entry was posted in Questions & Answers and tagged , , , . Bookmark the permalink.

3 Responses to Heart Palpitations While Taking Prednisolone?

  1. Arthur says:

    You should go to ER for heart palpitations. The prednisone may not be the cause. 4mg is a low dosage and I have taken much higher without heart palpitations. At dosages above 30mg I experienced a puffy face, joint problems and higher blood pressure. Feel better!

  2. mr.answerman says:

    It is very likely that it is a reaction to the drug, steroids are very powerful and different people have different reactions. You are almost done with the dose pack, see how it is after your body gets off this stuff, an ER can do nothing but take an EKG and send you home with the advice I just gave you.

  3. Dylan Pointon ™ says:

    Most likely an allergy to the drug as Palpitations isnt a common side affect of this drug. Try and get to your Physician soon

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.